# SDR GLBA96143

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145GL
- Make and model: Beech 1900C
- Aircraft serial: UC145
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 1013841377
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 177 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PLN - WHEN LEFT ENGINE STARTED AFTER SINGLE ENGINE TURN, GEAR HANDLE WARNING LIGHT AND AURAL WARNING WENT OFF.  MAINTENANCE REPLACED GEAR HANDLE AND PERFORMED NUMEROUS GEAR SWINGS.  (X)
